Advanced

Endpoint estimates for compact Calderón-Zygmund operators

Olsen, Jan Fredrik LU and Villarroya, Paco LU (2017) In Revista Matematica Iberoamericana 33(4). p.1285-1308
Abstract

We prove necessary and sufficient conditions for a Calderón-Zygmund operator to extend compactly at the endpoint from L1 (ℝd) into L1,∞( ℝd).

Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Compact singular integral operators, T(1) theory
in
Revista Matematica Iberoamericana
volume
33
issue
4
pages
24 pages
publisher
EMS Publishing House
external identifiers
  • scopus:85034859919
ISSN
0213-2230
DOI
10.4171/rmi/972
language
English
LU publication?
yes
id
5a93b4fb-399e-4a64-a635-73fdbc830c1b
date added to LUP
2017-12-11 07:52:43
date last changed
2018-01-07 12:28:02
@article{5a93b4fb-399e-4a64-a635-73fdbc830c1b,
  abstract     = {<p>We prove necessary and sufficient conditions for a Calderón-Zygmund operator to extend compactly at the endpoint from L<sup>1</sup> (ℝ<sup>d</sup>) into L1,∞( ℝ<sup>d</sup>).</p>},
  author       = {Olsen, Jan Fredrik and Villarroya, Paco},
  issn         = {0213-2230},
  keyword      = {Compact singular integral operators,T(1) theory},
  language     = {eng},
  number       = {4},
  pages        = {1285--1308},
  publisher    = {EMS Publishing House},
  series       = {Revista Matematica Iberoamericana},
  title        = {Endpoint estimates for compact Calderón-Zygmund operators},
  url          = {http://dx.doi.org/10.4171/rmi/972},
  volume       = {33},
  year         = {2017},
}